# SDR 99ZZZX3719

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- System (JASC): 3250 · Landing Gear Steering System
- Part: Piston Rod
- Part number: 618212
- Condition: Cracked
- Location: Nlg Steering
- Component: 61823
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR STEERING JAC, PN 61823, SN SJA-400, WAS RETURNED FOR OVERHAUL.  INSPECTION REVEALED THE PISTON ROD, PN 618212, SN DHL365, HAD BROKEN OFF AND A PORTION OF THE PISTON ROD WAS STILL THREADED ON THE END WHERE THE END FITTING IS ATTACHED.  THIS PISTON ROD HAD FAILED AT THE TRANSITION RADIUS AT THE TERMINATION OF THE INSIDE DIAMETER THREADS ON THE END WHERE THE END FITTING IS ATTACHED.  TOTAL HOURS SINCE NEW AND SINCE OVERHAUL WERE NOT REPORTED.  FAILED PISTON ROD HAS BEEN RETURNED TO APPH FOR INVESTIGATION.
